| Catalog Number |
10014914 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris set was occluded.The following information was received by the initial reporter with the following verbatim it was reported by customer that when running in the syringe pump, at appropriate rates, they are beeping ¿occluded¿ and then when inspected and hand flushed they begin spraying out the side of the connection to patient or spraying out of the disc.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Two sample model 10014914, lot 24125244 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water and a leak was observed at the female luer for one set and the disc for the other set.Excess solvent was seen at the male luer of the sample with the sensing disc leak.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause of occlusion is the excess solvent between tubing and male luer due to the assembler used an incorrect solvent application.Additionally, not using the air fixture could contribute to the occlusion.A quality alert was performed on june 18th, 2025 by the quality engineer ¿ post market support and communicated by production supervisor to involved personnel to inform this failure mode and reinforce follow the operations described in the standard work instruction and be sure to add enough solvent to assemble tubing and ensure to used the fixture with regulator which helps to avoid occlusions in this engagement.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.